MAUDE Adverse Event Report: ABBOTT VASCULAR DOC EXTENSION; GUIDE WIRE

ABBOTT VASCULAR DOC EXTENSION; GUIDE WIRE
Model Number 22260
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that during preparation when attempting to load/connect the doc extension wire to a guide wire, the tip of the doc extension wire broke in two pieces.Another unspecified device was used to successfully complete the procedure.There was no adverse patient effects or clinically significant delay.No additional information was provided.
 
Additional Manufacturer Narrative
The product was not returned to abbott vascular for analysis.Return of the guide wire may have further aided the analysis.There was no damage noted to the guide wire during the inspection prior to use which suggests a product quality issue with respect to manufacture, design or labeling did not contribute to the reported difficulties.A review of the electronic lot history record (elhr), corrective action tracking system for the web (catsweb) database review and similar incident query for this product was not performed since the lot number was not reported.The investigation determined the reported separation appears to be related to circumstances of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.

Brand Name
DOC EXTENSION
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key9711044
Report Number2024168-2020-01486
Device Sequence Number11556298
Product Code DQX
UDI-Device Identifier08717648013317
UDI-Public08717648013317
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K931171
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number22260
Device Catalogue Number22260
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/31/2020
Supplement Date Received by Manufacturer02/25/2020
Initial Report FDA Received Date02/14/2020
Supplement Report FDA Received Date03/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1